# SDR AALA201707249026

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 31,554 hours, 4,743 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VR410004
- Part serial: 09052010
- Condition: Inoperative
- Location: Recirculation
- Part time: 31,548 hours, 4,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN AFT GALLEY/ AFT AIRCRAFT DETECTED AND ODOR OF ELECTRICAL FUMES. ISOLATED PROBLEM TO CABIN FANS. REPLACED LEFT RECIRCULATION FAN ASSEMBLY.  AIRCRAFT WAS GROUNDED.
